Hi recently got birth control depo shot april 15 and

Patient

Q: Hi recently got birth control depo shot april 15 and have not gotten period since may 1st.

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Usually menstrual irregularities can be seen as side effect of depo shot.
Some women may have amenorrhea for few months while using depo.
Generally depo injection is advised to take during menstrual period to get protection for through out the month.
If you have taken shot in the middle of the month, please go for urine pregnancy test once.
If test gives negative result, you may not need any treatment even if you do not get periods during the period of depo.

Take care

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews